Volume 13, issue 5 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 16
Issue 4, 1827–2458
Issue 3, 1253–1825
Issue 2, 621–1251
Issue 1, 1–620

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
The maximal degree of the Khovanov homology of a cable link

Keiji Tagami

Algebraic & Geometric Topology 13 (2013) 2845–2896

In this paper, we study the Khovanov homology of cable links. We first estimate the maximal homological degree term of the Khovanov homology of the (2k+1,(2k+1)n)–torus link and give a lower bound of its homological thickness. Specifically, we show that the homological thickness of the (2k + 1,(2k + 1)n)–torus link is greater than or equal to k2n + 2. Next, we study the maximal homological degree of the Khovanov homology of the (p,pn)–cabling of any knot with sufficiently large n. Furthermore, we compute the maximal homological degree term of the Khovanov homology of such a link with even p. As an application we compute the Khovanov homology and the Rasmussen invariant of a twisted Whitehead double of any knot with sufficiently many twists.

knot, Khovanov homology, cable link, Rasmussen invariant
Mathematical Subject Classification 2010
Primary: 57M27
Secondary: 57M25
Received: 23 October 2012
Revised: 16 March 2013
Accepted: 17 April 2013
Published: 20 July 2013
Keiji Tagami
Department of Mathematics
Tokyo Institute of Technology
Ookayama, Meguro
Tokyo 152-8551